# SDR CALA0800619

- Difficulty date: June 20, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N13624
- Make and model: Boeing 737524
- Aircraft serial: 27528
- Aircraft time: 36,887 hours, 19,723 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6547690
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STATION 767 TO 787 RIGHT TRANSITION ANGLE TOP AND BOTTOM SURFACES ARE CORRODED.  REMOVED CORRODED TRANSITION ANGLE FROM AFT CARGO STATION 767 TO 787 AND INSTALLED NEW TRANSITION ANGLE IAW SRM 51-40-02.
